# SDR AALA20001702

- Difficulty date: October 13, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PROXIMITY PATH LIGHT AT L1 DOOR NEAR GALLEY WALL BROKEN.  REPLACED EMERGENCY EXIT FLOOR PROXIMITY PATH LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
